| Model Number |
15 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted stryker to report a non-critical issue with their device.Upon inspection, stryker observed the device provided abnormal shock when attempted.As a result, defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and observed the device provided abnormal shock when attempted.After replacing a faulty keypad assembly, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
Event or Problem Description